M.S. Asil, S. Sedghi, and Z.D. Mitrović, Partial S-metric spaces and coincidence points, Filomat 33 (2019), no. 14, 4613–4626.
Google Scholar
M. Asim, M. Imdad, and S. Radenović, Fixed point results in extended rectangular b-metric spaces with an application, Politehn. Univ. Bucharest Sci. Bull. Ser. A Appl. Math. Phys. 81 (2019), no. 2, 43–50.
Google Scholar
M. Asim, A.R. Khan, and M. Imdad, Fixed point results in partial symmetric spaces with an application, Axioms 8 (2019), no. 1, 13, 15 pp.
Google Scholar
M. Asim, A.R. Khan, and M. Imdad, Rectangular M_b-metric spaces and fixed point results, J. Math. Anal. 10 (2019), no. 1, 10–18.
Google Scholar
M. Aslantaş, H. Sahin, and U. Sadullah, Some generalizations for mixed multivalued mappings, Appl. Gen. Topol. 23 (2022), no. 1, 169–178.
Google Scholar
I.A. Bakhtin, The contraction mapping principle in almost metric space (in Russian), in: A.V. Shtraus (ed.), Functional Analysis, No. 30 (in Russian), Ul’yanovsk. Gos. Ped. Inst., Ul’yanovsk, 1989, pp. 26–37.
Google Scholar
S. Banach, Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales, Fund. Math. 3 (1922), 133–181.
Google Scholar
A. Branciari, A fixed point theorem of Banach-Caccioppoli type on a class of generalized metric spaces, Publ. Math. Debrecen 57 (2000), no. 1–2, 31–37.
Google Scholar
S. Chandok, D. Kumar, and C. Park, C∗-algebra-valued partial metric space and fixed point theorems, Proc. Indian Acad. Sci. Math. Sci. 129 (2019), no. 3, Paper No. 37, 9 pp. DOI: 10.1007/s12044-019-0481-0.
Google Scholar
S. Czerwik, Contraction mappings in b-metric spaces, Acta Math. Inform. Univ. Ostraviensis 1 (1993), 5–11.
Google Scholar
K. Fan, Extensions of two fixed point theorems of F. E. Browder, Math. Z. 112 (1969), 234–240.
Google Scholar
L.-G. Huang and X. Zhang, Cone metric spaces and fixed point theorems of contractive mappings, J. Math. Anal. Appl. 332 (2007), no. 2, 1468–1476.
Google Scholar
M. Iranmanesh, S. Radenović, and F. Soleimany, Common fixed point theorems in partial idempotent-valued metric spaces, Fixed Point Theory 22 (2021), no. 1, 241–249.
Google Scholar
M. Iranmanesh, F. Soleimany, and S. Radenović, Some results on fixed points and best approximation in partial idempotent-valued metric spaces, Scientific Publications of the State University of Novi Pazar Ser. A: Appl. Math. Inform. and Mech. 11 (2019), no. 2, 61–74.
Google Scholar
T. Kamran, M. Samreen, and Q.U. Ain, A generalization of b-metric space and some fixed point theorems, Mathematics 5 (2017), no. 2, 19, 7 pp.
Google Scholar
Z. Ma and L. Jiang, C∗-algebra-valued b-metric spaces and related fixed point theorems, Fixed Point Theory Appl. (2015), 2015:222, 12 pp.
Google Scholar
Z. Ma, L. Jiang, and H. Sun, C∗-algebra-valued metric spaces and related fixed point theorems, Fixed Point Theory Appl. (2014), 2014:206, 11 pp.[
Google Scholar
S.G. Matthews, Partial metric topology, in: S. Andima et al. (eds.), Papers on General Topology and Applications, Ann. New York Acad. Sci., 728, New York Academy of Sciences, New York, 1994, pp. 183–197.
Google Scholar
N. Mlaiki, M. Asim, and M. Imdad, C∗-algebra valued partial b-metric spaces and fixed point results with an application, Mathematics 8 (2020), no. 8, 1381, 11 pp. DOI: 10.3390/math8081381.
Google Scholar
S. Sedghi, N. Shobe, and A. Aliouche, A generalization of fixed point theorems in S-metric spaces, Mat. Vesnik 64 (2012), no. 3, 258–266.
Google Scholar
S. Shukla, Partial b-metric spaces and fixed point theorems, Mediterr. J. Math. 11 (2014), no. 2, 703–711.
Google Scholar